# SDR DALA1121869870

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 225 RBL 56 Z-ANGLE BROKEN OUT AT FASTENER HOLE.  REMOVED Z-ANGLE IAW DC-9 SRM 51-30-2.  RECEIVED NEW Z-ANGLE IAW DC-9 SRM 51-10-1.  LOCATED, DRILLED & DEBURRED Z-ANGLE IAW DC-9 SRM 51-10-4.  INSTALLED NEW Z-ANGLE IAW DC-9 SRM 51-30-5.
